# SDR REXA2019012300136

- Difficulty date: January 23, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [FS= 693 TO FS= 830, 9LBL/9RBL ] [FS= 830 TO FS=849, 9LBL/9RBL ] [FS= 849 TO 977, 9LBL/9RBL ] AT PAX CABIN. (CPAX) (TCI: 100-20). COMPLETE: SUMMARY. FLOOR SEAT RAILS IN SECTIONS [ FS= 693 TO FS= 830, 9LBL/9RBL ] [ FS= 830 TO FS= 849, 9LBL/9RBL ] [ FS= 849 TO 977,
9LBL/9 RBL ] AT PAX CABIN WERE REPLACED PER CRJ900 AMM 53-00-49-400-801-A07 .
